Late in the night last night my chest was hurting. I was going to the bathroom and got too dizzy, kida unsteady and my husband put me back in bed. My BP started going down a little and went down to 110/48 with a pulse of 110. I took my nitro in the five min. times and took 3 of them. About 40 min. later in 5 min. times took 2 more. I went to sleep, but could hardly breath. Now I am feeling bad again. Could this be from a chem. stress test? What should I do?
Yes, it can be from the stress test, and you must immediately go to the ER and get a 12 lead EKG done to rule out a heart attack. Please inform your cardiologist immediately. Do not exert yourself. It can also be low potassium or electrolyte imbalance or a clot in lung. All are serious conditions, and need an urgent follow-up. Please go to the ER.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.